RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 67, Issue 1  


Nilpotent operators and discretely concave functions
V. I. Danilov, G. A. Koshevoy
3
Group representation of the Cayley forest and some of its applications
N. N. Ganikhodzhaev, U. A. Rozikov
21
A dyadic analogue of Wiener's Tauberian theorem and some related questions
B. I. Golubov
33
Some new results on Borel irreducibility of equivalence relations
V. G. Kanovei, M. Reeken
59
The universality of $L$-functions associated with new forms
A. P. Laurincikas, K. Matsumoto, J. Steuding
83
Stability of the operator of $\varepsilon$-projection to the set of splines in $C[0,1]$
E. D. Livshits
99
Symplectic structure on a moduli space of sheaves on the cubic fourfold
D. G. Markushevich, A. S. Tikhomirov
131
Quantum communication complexity of symmetric predicates
A. A. Razborov
159
Tangential boundary values of Laplace transforms. Applications to Muntz–Szasz type approximation
A. M. Sedletskii
177
Approximation of functions by polynomials with Hermitian interpolation and restrictions on the coefficients
R. M. Trigub
199
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019